Allergic Reactions Recur After Taking Anthelmintic?
Why do allergic reactions recur after taking worm medicine?
Hello, good night Lifani.
An allergic reaction is the response of the immune system (immune system) to a trigger (called an allergen). The trigger / allergen of an allergic reaction can be in the form of food, medicines, certain objects (for example animal hair, pollen, house dust mites), weather, and so on. Manifestations of allergic reactions vary in everyone, from mild symptoms such as sneezing, runny nose, itchy eyes, coughing, biduran, swelling of the lips or eyelids, to severe symptoms called anaphylaxis. In anaphylaxis, there is widespread malfunctioning of the body's systems, so that it can be life-threatening and requires immediate treatment. Regarding the condition of an allergic reaction after consuming worm medicine, it may occur, but keep in mind that not everyone will experience an allergic reaction after consuming worming, only people - people who have a tendency to be allergic to worms alone can experience this (for example because there is a family history of allergies, repeated exposure to the drug, or because the body is vulnerable due to chronic infection). If you or your relatives have experienced symptoms that are suspected to lead to allergies, we recommend that you see a doctor directly in advance to ascertain the condition (whether the symptoms experienced are really an allergic reaction, or are caused by other medical conditions) and to get the right treatment.
That's all, hopefully it helps ..